# SDR COOSDR02073

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 5926003403
- Condition: Delaminated
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT BARRIER DOOR DELAMINATED.
